Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline withdrawal

(6 Posts)
kitkat1989 Sat 30-May-15 08:46:53

Hi i started coming off sertraline 2 weeks ago have gone to 50mg every other day and the last week have been feeling awful with headaches nausea shaking nit sleeping well. Yesterday my headache was so bad even 2 tramadol didnt make it go. Its still there but not as intense but i think thts cos todays a tablet day

kitkat1989 Sat 30-May-15 14:34:19

bump

Pandora37 Sat 30-May-15 20:50:01

I think going from 50mg to nothing every other day is too drastic. I'd go to 50mg for a couple of weeks, then 25mg for a week or two and then take it every other day. I think I even had 12.5mg every other day for a while. It has to be reduced very gradually, if you take it a bit slower you shouldn't get so many withdrawal symptoms.

kitkat1989 Sat 30-May-15 23:49:12

i havent gone from 50 to nothing iv gone from 50 daily to 50 every other day

Pandora37 Sun 31-May-15 09:57:43

Yes sorry, I meant that I think having 50 every other day is too high a dose. I'd reduce it down to 25 first and then try going every other day.

PaulaJane37 Sun 31-May-15 10:02:33

Hi kitkat, sorry your going through this but don't panic, it all goes away, I was pretty stupid and went cold turkey and had about three weeks of bad sleep and headaches, I know now that I shouldn't have done what I did, the way I did it and against doctors advice, in fact I didn't admit it to my psychologist under 10 months after the fact! But I got through it, and you doing it sensibly (not like me) will make a difference, just make sure you are following the advice of your doc -- hugs to you

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now